# SDR CA151216009

- Difficulty date: December 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER LANDING, UPON STOWING THE THRUST REVERSERS, THE PILOT NOTICED THE RT ENGINE FAN SPEED WAS LOW, OIL PRESSURE WAS AT ZERO, ENGINE HAD SHUTDOWN WITH ASSOCIATED ENGINE DIAGNOSTIC SYS FAULT MESSAGE.  POST FLIGHT INSPECTION FOUND NOTHING WRONG SO A GROUND START WAS ATTEMPTED AND THE ENGINE WOULD NOT START.  A SECOND ATTEMPT RESULTED IN ENGINE SHUDDER WITH ABNORMAL NOISE BEING HEARD BY RAMP PERSONNEL.  TROUBLESHOOTING IS ON-GOING.
